View Full Version : Side affects from meds


Huntsaa7
07-24-17, 12:44 AM
Hello I am new member and I've been on medication for 2 years. Not sure how much the meds work (I think they do a little) but the side affects just put more weight on my already unorganized schedule.

I swear my tastebuds have changed. I start with coffee in the morning and then eat about 5pm but only a few things sound good.

Dry mouth. Eh like crazy, does anyone get this?

Not too long After I eat it's like I am absolutely craving sugar which I could always go without snacks or treats and it drives me nuts

My BP raised quite a bit until I scaled back on my meds now it's back in check

My body is HOT all the time. It feels like internally I am on fire

Light headed if I try to work out.

I think my memory is worse but of course I can't remember

Anyone else experience these and have any suggestions?

sarahsweets
07-24-17, 04:38 AM
what medication are you on?

Jenn1202
07-28-17, 12:25 AM
Have you tried lowering the dose?

fathom6
08-05-17, 02:34 AM
Honestly, more scared from medicines, I am scared from Activists. And there are plenty around against amphetamines.